# SDR 132003292006

- Difficulty date: March 29, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N420QS
- Make and model: Gulstm GIV
- Aircraft serial: 1320
- Aircraft time: 7,096 hours, 3,499 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 1159CSM4005829
- Condition: Corroded
- Location: Rt Elevator
- Part time: 7,096 hours, 3,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LEFT AND RIGHT ELEVATOR ATTACH HARDWARE CORRODED AND PITTED.  ALL LEFT AND RIGHT ELEVATOR HINGE FITTINGS CORRODED IN BORES.
